# SDR QXEA2017102400638

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrupted
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 24P BETWEEN FS 373.00 + 401 LT SIDE. RIVETS REMOVED TO BLEND CORROSION IAW SRM 51-42-05. STRINGER FOUND TO BE BEYOND LIMITS, STRINGER 24P AT FS 373.00 TO FS 413.00 REMOVED AND REPLACED WITH NEW PART IAW SRM 51-40-05, 51-40-07, 51-40-15, 51-42-05 AND 51-42-15.
